Khandwawala, Mustafa and Sundaresan, Rajesh (2010) Optimal multicommodity flow through the complete graph with random edge capacities. In: Journal of Applied Probability, 47 (1). pp. 201-215.Full text not available from this repository.
We consider a multicommodity flow problem on a complete graph whose edges have random, independent, and identically distributed capacities. We show that, as the number of nodes tends to infinity, the maximumutility, given by the average of a concave function of each commodity How, has an almost-sure limit. Furthermore, the asymptotically optimal flow uses only direct and two-hop paths, and can be obtained in a distributed manner.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Applied Probability Trust.|
|Keywords:||Complete graph;fairness;multicommodity flow;routeing;utility|
|Department/Centre:||Division of Electrical Sciences > Electrical Communication Engineering|
|Date Deposited:||27 Apr 2010 05:18|
|Last Modified:||27 Apr 2010 05:18|
Actions (login required)